# SDR SWAA2020081099007

- Difficulty date: July 8, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 75,121 hours, 44,711 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A5900
- Condition: Corroded
- Location: Bs 727a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CREASE BEAM WEB BS 727A+2 LBL65 WL 208 / REMOVED AND REPLACED WEB AT BS727A+2 LBL65 WL208 DUE TO CORROSION BEING OUT OF LIMITS PER SRM 53-60-13-1A-1 WEB REPLACEMENT AND REPAIR ACCOMPLISHED PER ATS ER 20-02894 REV IR AND EA 20-153-01212 REV IR SRM 51-40-02 DWG 146A5900.
